MAUDE Adverse Event Report: AUTOSOFT 30; INSET 30 110/13 GREY TCAP

AUTOSOFT 30; INSET 30 110/13 GREY TCAP
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient visited the emergency room as she experienced high blood glucose level reported to be 546 mg/dl at the time of arrival.The patient received insulin injections, fluids via intravenous route and spent 12 hours in the emergency room.The patient's blood glucose level was at 441 mg/dl and was still not feeling well when she was admitted to the intensive care unit for diabetic ketoacidosis.She had ketone levels which the health care professional assessed as dangerous/life threatening.The cannula was kinked when inspected upon removal and the patient also had cold which she believed to have contributed to high blood glucose level.She received fluids via intravenous route and insulin as corrective treatment, which resolved the issue.The infusion set had been in use for approximately 24 hours and there was no permanent damage to the patient.She was hospitalized for two days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 30
Common Device Name
INSET 30 110/13 GREY TCAP
MDR Report Key8682156
Report Number3003442380-2019-01534
Device Sequence Number2309198
Product Code FPA
UDI-Device Identifier05705244014633
UDI-Public05705244014633
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/10/2019
Patient Sequence Number1